Alert archive / Florida / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 4, NWS Miami, FL

March 6, 2021Broward County, Miami-Dade County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Mar 6, 2021, 4:27 PM EST for Broward County, Miami-Dade County, Florida. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 6, 2021, 4:27 PM EST (21:27 UTC)
Expired
Mar 6, 2021, 5:15 PM EST
In force
48 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Broward County, FL, Miami-Dade County, FL

The radar

The Miami radar (KAMX), 41 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 9.5 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2021-03-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2021-03-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1349 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
171 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

903 
WUUS52 KMFL 062127
SVRMFL
FLC011-086-062215-
/O.NEW.KMFL.SV.W.0004.210306T2127Z-210306T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
427 PM EST Sat Mar 6 2021

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  Northern Miami-Dade County in southeastern Florida...
  Southern Broward County in southeastern Florida...

* Until 515 PM EST.

* At 426 PM EST, severe thunderstorms were located along a line
  extending from near Hard Rock Stadium to Doral, moving east at 15
  mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Miami, Hialeah, Pembroke Pines, Hollywood and Miramar. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

&&

LAT...LON 2599 8007 2580 8011 2581 8042 2600 8024
TIME...MOT...LOC 2126Z 277DEG 13KT 2597 8020 2583 8037 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

BAXTER
3 follow-up statements
009 
WWUS52 KMFL 062147
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
447 PM EST Sat Mar 6 2021

FLC011-086-062215-
/O.CON.KMFL.SV.W.0004.000000T0000Z-210306T2215Z/
Miami-Dade FL-Broward FL-
447 PM EST Sat Mar 6 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EST
FOR NORTHERN MIAMI-DADE AND SOUTHERN BROWARD COUNTIES...

At 447 PM EST, severe thunderstorms were located along a line
extending from Aventura to Miami Springs, moving east at 15 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Miami, Hialeah, Miami Beach, Surfside and Miami Gardens. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2580 8011 2581 8031 2590 8026 2596 8018
      2599 8007
TIME...MOT...LOC 2147Z 277DEG 13KT 2596 8012 2582 8029 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

SPM
611 
WWUS52 KMFL 062151
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
451 PM EST Sat Mar 6 2021

FLC011-062201-
/O.CAN.KMFL.SV.W.0004.000000T0000Z-210306T2215Z/
Broward FL-
451 PM EST Sat Mar 6 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BROWARD COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 2595 8008 2580 8011 2581 8028 2594 8015
      2598 8007
TIME...MOT...LOC 2151Z 277DEG 13KT 2596 8011 2582 8028 

$$

FLC086-062215-
/O.CON.KMFL.SV.W.0004.000000T0000Z-210306T2215Z/
Miami-Dade FL-
451 PM EST Sat Mar 6 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EST
FOR NORTHERN MIAMI-DADE COUNTY...

At 451 PM EST, severe thunderstorms were located along a line
extending from Hallandale to Miami Springs, moving east at 15 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Miami, Hialeah, Miami Beach, Surfside and North Miami. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2595 8008 2580 8011 2581 8028 2594 8015
      2598 8007
TIME...MOT...LOC 2151Z 277DEG 13KT 2596 8011 2582 8028 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

SPM
471 
WWUS52 KMFL 062214
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
514 PM EST Sat Mar 6 2021

FLC086-062224-
/O.EXP.KMFL.SV.W.0004.000000T0000Z-210306T2215Z/
Miami-Dade FL-
514 PM EST Sat Mar 6 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MIAMI-DADE COUNTY
WILL EXPIRE AT 515 PM EST...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire.  However gusty winds are still possible with
these thunderstorms.

LAT...LON 2595 8008 2580 8011 2581 8028 2594 8015
      2598 8007
TIME...MOT...LOC 2214Z 277DEG 13KT 2595 8003 2581 8020 

$$

SPM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 6, 2:51 PM EST, 1 hour 36 minutes earlier.

Area forecast discussion, Mar 6, 2:51 PM EST, 1 hour 36 minutes before
Area Forecast Discussion
National Weather Service Miami FL
251 PM EST Sat Mar 6 2021

...A Few Strong Storms Possible East Coast This Afternoon and
Evening...

.SHORT TERM...

.Short Term (Tonight through Sunday)...
Radar is fairly benign at this point with just pockets of shower
activity across the Lake Okeechobee region and points west. Looking
over the latest RAOB data from MFL this morning shows a very dry
layer just above the surface. With breaks in the clouds this morning
and some insolation/strong surface heating taking place, would think
that some of this dry air will mix to the surface...and indeed
dewpoints across the region are relatively low early this afternoon.
This could be an overall limiting factor for any conditional strong
storm potential this afternoon or evening. That said, we are
watching a boundary south of our region. CAMs show this feature
lifting northward into Miami-Dade County later this afternoon before
the cold front moves through the region. If this feature makes it,
there may be enough moistening in far southeast Florida for modest
surface based instability to materialize. As the front passes
through convection overnight may still be possible with elevated
instability, but the better ascent will be north of the region
limiting the overall threat...though a small hail stone or two will
be possible in the deepest convection given the colder upper levels.

Finally, hydro...looking at the AM's precip waters...not very
bullish in terms of moisture. That said, will keep the hydro mention
in the HWO/GHWO products for now. An elevated convective component
would lead to heavier rainfall amounts, especially if convective
lines develop parallel to the upper level flow. The best potential
would be within poor drainage areas in the metros.

Behind the front the region should begin to gradually clear out from
northwest to southeast. Late tonight and into Sunday. In fact,
enough dry are filters into the interior and Gulf coast that some
minor fire weather concerns develops with lower RH values and
stronger winds. Although critical fire weather conditions aren't
expected, rapid ignition and spread will be possible in the mid to
late afternoon hours. Otherwise, cooler conditions elsewhere, with a
low rain chance right along the Atlantic coast before the surface
front begins to depart our region.

.LONG TERM...

No changes to the long term forecast period. Please see previous
discussion below.

PREV DISCUSSION... (Issued 327 AM EST Sat Mar 6 2021)

LONG TERM (Sunday Night through Next Week)...

The primary story throughout the extended forecast period will be
breezy easterly gradient flow which will result in hazardous beach
conditions (along the east coast of southern Florida) and hazardous
marine conditions across all local waters (see Marine and Beach
sections below).

As the previously mentioned mid/upper-level trough ejects offshore
into the western Atlantic waters, continental high pressure will
build across the eastern states in its wake. South Florida will be
located along the southern periphery of this air mass, where a tight
pressure gradient will support persistently breezy easterly winds
throughout the week. Anticipate winds of 15 to 20 mph with higher
gusts at times, especially across the eastern half of South
Florida. In the upper-levels, a southern stream short wave trough
will drop southeastward into the eastern Gulf of Mexico from
Monday into Tuesday before progressing into the western Atlantic
waters. Weak downstream mid-level height falls and divergence
aloft in association with this feature could result in
strengthening low-level flow across the area and higher gusts if
winds can mix down to the surface.

While the boundary layer will remain somewhat dry for South
Florida standards (dewpoints in the 50s to low 60s), rich
moisture atop the boundary layer (beneath a robust temperature
inversion) could support increased cloudiness and non-zero rain
chances along the east coast metros of South Florida through the
week. This activity may be further supported by the enhanced
easterly flow impinging on the east coast of South Florida,
fostering frictional convergence and associated mesoscale ascent.
That being said, dry air aloft combined with the above mentioned
persistent subsidence inversion could suppress much of this
activity, and anything that develops will be shallow and quick-
moving. Temperatures and surface moisture will gradually increase
through the week as the previously mentioned air mass slowly
modifies over the western Atlantic waters.

&&

.AVIATION(18Z TAFS)...

A cold front will continue to move through later this evening. Along
the front scattered convection will be possible. Kept TEMPOs to
highlight the best timing of the heaviest/more concentrated activity
this afternoon spreading generally from northwest to southeast with
time. VFR conditions are expected outside of convection, otherwise
MVFR VIS and CIGs can be anticipated from time to time in the
heaviest showers/storms. Winds will also begin to transition as the
front moves through this evening. Northerly winds will become gusty
on Sunday behind the front.

&&

.MARINE...

Marine conditions will become hazardous overnight tonight behind a
strong cold frontal boundary. In addition, scattered convection may
produce locally higher seas, cloud-to-water lightning, and perhaps
waterspouts. Hazardous marine conditions will likely persist through
the start of the new workweek and perhaps last as long as midweek
before some improvement takes place as tight pressure gradient and
northeast swells (for the Atlantic waters) remain in place.

&&

.BEACHES...

With the strengthening winds rip current potential will remain
elevated, especially across the Atlantic where both winds and swell
will increase through the remainder of the weekend and into early
next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            63  77  61  73 /  60  20  10   0
West Kendall     61  79  59  75 /  60  10  10   0
Opa-Locka        61  76  59  73 /  60  20  10   0
Homestead        61  77  60  73 /  60  10  10  10
Fort Lauderdale  63  76  61  73 /  60  20  10   0
N Ft Lauderdale  63  74  61  71 /  60  20  10   0
Pembroke Pines   61  77  59  73 /  60  20  10   0
West Palm Beach  61  73  60  71 /  60  30   0   0
Boca Raton       62  75  60  73 /  60  20  10   0
Naples           59  77  52  76 /  40   0   0   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Monday evening for FLZ168.

AM...Small Craft Advisory from 7 AM Sunday to 1 PM EST Monday for
     AMZ610-630-650-651-670-671.

GM...Small Craft Advisory from 4 AM Sunday to 1 PM EST Monday for
     GMZ676.

&&

Tonight/Sunday and Aviation/Marine...Frye
Sunday Night through Saturday...Weinman

Visit us at weather.gov/miami

Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiami
Hazardous weather outlook, Mar 6, 4:27 PM EST, 0 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
427 PM EST Sat Mar 6 2021

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
070930-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
427 PM EST Sat Mar 6 2021

...Strong to Severe Thunderstorms Possible Through This Evening...
...High Risk of Rip Currents for Palm Beach County...
...Isolated Waterspouts Possible Over the Coastal Waters...

This hazardous weather outlook is for South Florida.

.DAY ONE...TONIGHT

Rip Currents: There is a High Risk of Rip Currents for the Palm
beaches and a moderate level at Broward and Miami-Dade beaches.

Thunderstorms: Increased chances of thunderstorms today with the
passage of a low pressure system. Lightning strikes, gusty winds and
localized heavy rainfall are the main concerns.

Hail: Small hail will be possible this afternoon/evening within any
stronger storms.

Flooding: Localized/urban flooding cannot be ruled out where storms
produce repeated bouts of heavy rainfall this afternoon through the
evening/overnight hours

Tornadoes: An isolated tornado cannot be ruled out this
afternoon/evening across the east coast metro portions of South
Florida

Waterspouts: Isolated waterspouts are possible across all local
waters including Lake Okeechobee this afternoon through the overnight
hours

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

The potential for hazardous marine and beach conditions increases
through early next week, especially for the Atlantic waters, with
building seas and northeasterly swell.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Special weather statement, Mar 6, 2:45 PM EST, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Miami FL
245 PM EST Sat Mar 6 2021

FLZ070-062030-
Inland Collier County FL-
245 PM EST Sat Mar 6 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLLIER COUNTY UNTIL
330 PM EST...

* At 245 PM EST, National Weather Service meteorologists were
  tracking a strong thunderstorm near Big Cypress National Preserve,
  or 19 miles northeast of Chokoloskee, moving east at 15 mph.

* Small hail, funnel clouds, and winds in excess of 45 mph possible
  with this storm.

* Locations impacted include...
  Big Cypress National Preserve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2589 8112 2602 8117 2615 8088 2588 8088
TIME...MOT...LOC 1945Z 254DEG 12KT 2596 8106

BAXTER
Special weather statement, Mar 6, 3:11 PM EST, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Miami FL
311 PM EST Sat Mar 6 2021

FLZ070-071-073-062115-
Inland Broward County FL-Inland Collier County FL-Inland Miami-
Dade County FL-
311 PM EST Sat Mar 6 2021

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL COLLIER...NORTHERN
MIAMI-DADE AND SOUTHERN BROWARD COUNTIES UNTIL 415 PM EST...

* At 310 PM EST, National Weather Service meteorologists were
  tracking a strong thunderstorm 7 miles north of Dade-Collier
  Training Airport, or 28 miles east of Chokoloskee, moving east at 15 to
  20 mph.

* Dime size hail, funnel clouds, and winds in excess of 45 mph
  possible with this storm.

* Locations impacted include...
  East Toll Gate On Alligator Alley and Big Cypress National
  Preserve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2592 8096 2606 8096 2614 8048 2587 8048
TIME...MOT...LOC 2010Z 265DEG 19KT 2597 8090

BAXTER
Special weather statement, Mar 6, 3:37 PM EST, 50 minutes before
Special Weather Statement
National Weather Service Miami FL
337 PM EST Sat Mar 6 2021

FLZ071-073-062115-
Inland Broward County FL-Inland Miami-Dade County FL-
337 PM EST Sat Mar 6 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE AND SOUTHERN
BROWARD COUNTIES UNTIL 415 PM EST...

* At 336 PM EST, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Intersection Alligator Alley And Miami Canal to 6 miles northeast
  of Fortymile Bend. Movement was east at 20 to 25 mph.

* Dime size hail and winds in excess of 50 mph possible with these
  storms.

* Locations impacted include...
  Pembroke Pines, Miramar, Weston, Fortymile Bend, Intersection Krome
  And U.S. 27 and Miccosukee Resort.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2573 8046 2572 8087 2612 8074 2613 8044
      2612 8043 2592 8043
TIME...MOT...LOC 2036Z 261DEG 20KT 2609 8063 2581 8075

BAXTER
Special weather statement, Mar 6, 3:58 PM EST, 29 minutes before
Special Weather Statement
National Weather Service Miami FL
358 PM EST Sat Mar 6 2021

FLZ071>074-172-173-062200-
Inland Broward County FL-Coastal Broward County FL-
Metro Broward County FL-Metropolitan Miami Dade FL-Inland Miami-
Dade County FL-Coastal Miami Dade County FL-
358 PM EST Sat Mar 6 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE AND SOUTHERN
BROWARD COUNTIES UNTIL 500 PM EST...

* At 358 PM EST, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Lauderhill to near Miccosukee Resort. Movement was east at 30 mph.

* Small hail and wind gusts up to 50 mph possible with these storms.

* Locations impacted include...
  Miami, Hialeah, Fort Lauderdale, Pembroke Pines, Hollywood,
  Miramar, Pompano Beach, Davie, Miami Beach, Plantation, Sunrise,
  Tamarac, Margate, Coral Gables, South Miami, Lauderdale-By-The-Sea,
  Surfside, Miami Gardens, Virginia Key and Hallandale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2573 8011 2572 8087 2597 8068 2619 8041
      2626 8009
TIME...MOT...LOC 2058Z 263DEG 31KT 2617 8023 2582 8047

BAXTER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 2:45 PM ESTSpecial Weather StatementMFLCollier45 min
Mar 6, 3:02 PM ESTSmall Craft AdvisoryMFL5 days
Mar 6, 3:11 PM ESTSpecial Weather StatementMFLBroward64 min
Mar 6, 3:37 PM ESTSpecial Weather StatementMFLBroward38 min
Mar 6, 3:58 PM ESTSpecial Weather StatementMFLBroward62 min
Mar 6, 4:30 PM ESTSpecial Marine WarningMFL60 min
Mar 6, 4:48 PM ESTSpecial Weather StatementMFLMiami-Dade57 min
Mar 6, 5:09 PM ESTAreal Flood AdvisoryMFLMiami-Dade3 hr
Mar 6, 5:17 PM ESTSpecial Marine WarningMFL58 min
Mar 6, 5:24 PM ESTSevere Thunderstorm WarningMFLMiami-Dade17 min
Mar 6, 5:41 PM ESTSpecial Marine WarningMFL64 min
Mar 6, 6:04 PM ESTSpecial Marine WarningMFL86 min

Nearby

Severe Thunderstorm Warnings in Florida, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.